# SDR RAIA0009049

- Difficulty date: September 24, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 12,616 hours, 12,962 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Condition: Failed
- Location: Rt Ahrs
- Part time: 7,193 hours, 7,570 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

6212-DCA- AFTER TAKEOFF NUMBER 2 AHRS FAILED, AIRCRAFT RETURNED FROM FLIGHT.  MAINTENANCE INSPECTED AND REPLACED NUMBER 2 AHRS COMPUTER.
